# SDR 2017FA0000124

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: General aviation
- Aircraft: N16202
- Make and model: Bell 206B-3
- Aircraft serial: 3703
- Aircraft time: 21,865 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314023
- Condition: Cracked
- Location: Bs 130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH UPPER AFT LONGERON WAS FOUND CRACKED. THE CRACK EXTENDED DOWNWARD FROM THE UPPER FLANGES FREE EDGE AT BS 130. THE LONGERON WAS REPLACED.
